# SDR 08FDEA04155

- Difficulty date: October 1, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 45,064 hours, 9,902 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC198413
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP ASSEMBLY INBOARD HINGE BRACKET ARC1984 MOUNTING BORE HOLE OUTBOARD NR 3 FOUND WITH PITTING CORROSION.  MOUNTING BORE HOLE OUTBOARD NR 3 BRACKET ARC1984 REPAIRED AS PER E.A. NR 1-5750-122573. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
